Results 1 to 2 of 2

Thread: Vitamin A sensitivity after Accutane? page

  1. #1
    jqbancroft's Avatar
    jqbancroft is offline Senior Member
    Join Date
    Jul 2010
    Posts
    716

    Vitamin A sensitivity after Accutane?

    Primal Fuel
    So recently I've started to get mild nausea all the fricking time. I took a pregnancy test because it was so consistent, lol. I haven't thrown up, but just felt like icky and it has altered what foods appeal to me (my calorie instake as a result has been very low). I've been trying to figure out why I feel like this out of nowhere--and while I was mulling over how crappy I feel, I thought "Man, I haven't felt like this since I was Accutane" then I remembered when I was on Accutane seeing a post on some acne forum that some people develop a sensitivity to Vitamin A after taking the drug, since it's a derivative of vitamin A. I started taking a multi for the first time right around when I started to feel like this, and is 5,000 IU's of Vitamin A. I'm going to stop taking the multi but continue with D and Krill oil and see if the nausea goes away.

    Anyone else heard of this, experienced this, or know if it might be biologically possible?

    Also, anyone know of a good multi without vitamin A in case that's the problem?

  2. #2
    jqbancroft's Avatar
    jqbancroft is offline Senior Member
    Join Date
    Jul 2010
    Posts
    716
    PrimalCon New York
    For those that are wondering: Accutane is a strong medication for acne that is a derivative of Vitamin A. It has very strong side effects, such as nausea, headaches, acid reflux, sensitivity to sunlight, and chapped/weak skin. It also seriously effs up babies if you get pregnant while on it (thus why you have to commit to two forms of BC while taking the medication). While I was on it, I had nausea and acid reflux and migraines pretty bad.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •